Aa
Aa
A
A
A
Close
Avatar universal

:-(

Anyone else weight loss and hair loss getting out of control with depression anyone any advice thanx in advance
3 Responses
Sort by: Helpful Oldest Newest
1110049 tn?1409402144
Hello.  Are you taking medication which you think may be the cause of your problems?  If so, try and have a chat with your doctor, and see what they suggest.  It could well be that the medication is causing your problems.

Let us know how you get on
Helpful - 0
Avatar universal
:-)hi,yeah doc has put me on new meds quetiapine 50mg for now,but just new to them hair loss weight loss been happening for lot years now,doctor says all stress,i think so to maybe :-(
Helpful - 0
1110049 tn?1409402144
Yes stress in itself can cause many problems such as you describe.  I myself have had many physical problems because of depression, and also some medications give us side effects.

Hope you had a chat with the doctor and he has put your mind at rest.  
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.